I've been on Ortho Micronor for 2 months now. The first month I spotted for the last 2 weeks of my first pack. Since then I have not had a period and I'm working on my 3rd pack. I waited to have unprotected sex through out the first month. Is this normal or should I run to the drug store?
Ortho Micronor is a progesterone only birth control pill, often referred to as the "mini pill".
The most common side effect for women using Mini-Pills is irregular bleeding. While many women on Mini-Pills have normal periods, others may have irregular periods, spotting between periods or no periods at all. If you do not bleed for 60 days, call the clinic to arrange for a pregnancy test but continue taking your pills.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Micronor - I began my pills on the first sunday of my period but after my normal mense stopped
Posted 14 Dec 2013 • 1 answer
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 2 Jan 2015 • 1 answer
Posted 26 Jan 2015 • 1 answer
Posted 28 Jan 2016 • 0 answers